# SDR SWAA2022060300977

- Difficulty date: April 29, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BETWEEN BS 294.5 AND BS 328 AT LEVEL S-17R WL 208.1 AT FWD GALLEY AREA 2022-223405.  REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS 294.5 AND BS 328 AT LEVEL S-17R WL 208.1 AT FWD GALLEY ARE IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 141A8310 REV. - [04] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS 294.5 AND BS 328 AT LEVEL S-17R WL 208.1 AT FWD GALLEY ARE IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 141A8310 REV.
